Issue
ESAIM: COCV
Volume 26, 2020
Special issue in the honor of Enrique Zuazua's 60th birthday
Article Number 126
Number of page(s) 35
DOI https://doi.org/10.1051/cocv/2020082
Published online 17 December 2020
  1. P. Baras and J. Goldstein, The heat equation with a singular potential. Trans. Am. Math. Soc. 284 (1984) 121–139. [Google Scholar]
  2. H. Brezis, Functional analysis, Sobolev spaces and partial differential equations. Universitext. Springer, New York (2011). [Google Scholar]
  3. L. Caffarelli, R.V. Kohn and L. Nirenberg, First order interpolation inequalities with weights. Compositio Math. 53 (1984) 259–275. [Google Scholar]
  4. T. Cazenave, F. Dickstein, M. Escobedo and F.B. Weissler, Self-similar solutions of a nonlinear heat equation. J. Math. Sci. Univ. Tokyo 8 (2001) 501–540. [Google Scholar]
  5. T. Cazenave, F. Dickstein, I. Naumkin and F.B. Weissler, Sign-changing self-similar solutions of the nonlinear heat equation with positive initial value. Am. J. Math. 142 (2020), 1439–1495. [CrossRef] [Google Scholar]
  6. T. Cazenave, F. Dickstein, I. Naumkin and F.B. Weissler, Perturbations of self-similar solutions. Dyn. Partial Differ. Equ. 16 (2019) 151–183. [CrossRef] [Google Scholar]
  7. M. Hoshino and E. Yanagida, Convergence rate to singular steady states in a semilinear parabolic equation. Nonlinear Anal. 131 (2016) 98–111. [CrossRef] [Google Scholar]
  8. T. Kato, Perturbation theory for linear operators, Reprint of the 1980 edition. Classics in Mathematics. Springer-Verlag, Berlin (1995). [CrossRef] [Google Scholar]
  9. G.M. Lieberman, Second order parabolic differential equations. World Scientific Publishing Co. Inc. River Edge, NJ (1996). [CrossRef] [Google Scholar]
  10. V.A. Liskevich and Z. Sobol, Estimates of integral kernels for semigroups associated with second-order elliptic operators with singular coefficients. Potential Anal. 18 (2003) 359–390. [CrossRef] [Google Scholar]
  11. R. Mazzeo and F. Pacard, A construction of singular solutions for a semilinear elliptic equation using asymptotic analysis. J. Differential Geom. 44 (1996) 331–370. [CrossRef] [Google Scholar]
  12. P.D. Milman and Yu. A. Semenov, Heat kernel bounds and desingularizing weights. J. Funct. Anal. 202 (2003) 1–24. [Google Scholar]
  13. L. Moschini and A. Tesei, Parabolic Harnack inequality for the heat equation with inverse-square potential. Forum Math. 19 (2007) 407–427. [CrossRef] [Google Scholar]
  14. A. Pazy, Semi-groups of linear operators and applications to partial differential equations. Appl. Math. Sci. 44 (1983). [CrossRef] [Google Scholar]
  15. P. Quittner and P. Souplet, Superlinear parabolic problems. Blow-up, global existence and steady states. Second edition. Birkhäuser Advanced Texts: Basler Lehrbücher. [Birkhäuser Advanced Texts: Basel Textbooks]. Birkhäuser/Springer, Cham (2019). [CrossRef] [Google Scholar]
  16. S. Sato, Blow-up at space infinity of a solution with a moving singularity for a semilinear parabolic equation. Commun. Pure Appl. Anal. 10 (2011) 1225–1237. [CrossRef] [Google Scholar]
  17. S. Sato and E. Yanagida, Solutions with moving singularities for a semilinear parabolic equation. J. Differ. Equ. 246 (2009) 724–748. [Google Scholar]
  18. S. Sato and E. Yanagida, Forward self-similar solution with a moving singularity for a semilinear parabolic equation. Discrete Contin. Dynam. Syst. 26 (2010) 1313–1331. [CrossRef] [Google Scholar]
  19. S. Sato and E. Yanagida, Appearance of anomalous singularities in a semilinear parabolic equation. Commun. Pure Appl. Anal. 11 (2012) 387–405. [CrossRef] [Google Scholar]
  20. S. Sato and E. Yanagida, Asymptotic behavior of singular solutions for a semilinear parabolic equation. Discrete Contin. Dyn. Syst. 32 (2012) 4027–4043. [CrossRef] [Google Scholar]
  21. J. Serrin and H. Zou, Classification of positive solutions of quasilinear elliptic equations. Topol. Methods Nonlinear Anal. 3 (1994) 1–25. [Google Scholar]
  22. P. Souplet and F.B. Weissler, F.B.: Regular self-similar solutions to the nonlinear heat equation with initial data above the singular steady state. Ann. Inst. Henri Poincaré Anal. Non Linéaire 20 (2003) 213–235. [CrossRef] [Google Scholar]
  23. J.L. Vázquez and E. Vázquez, The Hardy inequality and the asymptotic behaviour of the heat equation with an inverse-square potential. J. Funct. Anal. 173 (2000) 103–153. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.